# SDR REXA2019111841609

- Difficulty date: October 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Bs 275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND WITH 0.456 OF LENGTH ON FLOOR BEAM FS 275 AND 12 RBL
PREVIOUS REPAIR ON BEAM FS 275 AND 12RBL WAS REPLACED PER REO 690-53-11-1185 REV
